Site news

A new ordeal

Re: A new ordeal

by Howard Schubiner -
Number of replies: 0

Thanks everyone.

I would be careful of ascribing too many symptoms to withdrawal, especially when it has been so long and there were no problem initially when getting off of the medications. Most withdrawal symptoms occur in the very early days after stopping the medications.

It seems clear to me that your brain will try to "get your attention" with physical symptoms when you are under stress. So, join our club! You're in! 

In addition to generating the physical sensations in your limbs, the brain is quite good at creating anxiety and lightheadedness. Not to mention fatigue, depression, insomnia and a whole raft of other exciting symptoms!! :)

Therefore, what is happening now is that your brain tried to scare you a bit with the old symptoms of limb sensations, but that didn't work. You quickly recognized those as TMS/MBS.

So, it just moved on to send something different: lightheadedness. So, there you have it. It is TMS and you can relax and treat it just as you have the "old" TMS symptoms.

You will be fine!!

Best, Howard